Alert archive / New York / Freeze Warnings in 2012
Freeze Warning 2, NWS Albany, NY
NWS Albany, NY issued this freeze warning at Apr 18, 2012, 4:27 AM EDT for Warren County, Washington County, New York. It took effect at Apr 19, 2012, 2:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2012, 4:27 AM EDT (08:27 UTC)
- In effect from
- Apr 19, 2012, 2:00 AM EDT
- Expired
- Apr 19, 2012, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Albany, NY
Counties Warren County, NY, Washington County, NY
The radar
The Albany radar (KENX), 101 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2370 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -93 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
826 WWUS71 KALY 180827 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 427 AM EDT WED APR 18 2012 NYZ083-181630- /O.CAN.KALY.FZ.W.0001.000000T0000Z-120418T1300Z/ /O.NEW.KALY.FZ.W.0002.120419T0600Z-120419T1200Z/ SOUTHEAST WARREN- INCLUDING THE CITIES OF...GLENS FALLS...WEST GLENS FALLS 427 AM EDT WED APR 18 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY. THE FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED AS TEMPERATURES ARE WELL ABOVE FREEZING. * LOCATIONS...SOUTHEASTERN WARREN COUNTY. * TEMPERATURES...DROPPING INTO THE LOWER 30S LATE TONIGHT. * TIMING...2 AM TO 8 AM THURSDAY. * IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL GROWING PACE DUE TO RECENT WARM WEATHER...WILL BE VULNERABLE TO BELOW FREEZING TEMPERATURES WITH WIDESPREAD FROST THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ043-084-181630- /O.CAN.KALY.FR.Y.0001.000000T0000Z-120418T1300Z/ /O.NEW.KALY.FZ.W.0002.120419T0600Z-120419T1200Z/ NORTHERN WASHINGTON-SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...WHITEHALL...GRANVILLE...HUDSON FALLS... FORT EDWARD...CAMBRIDGE...GREENWICH 427 AM EDT WED APR 18 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY. THE FROST ADVISORY HAS BEEN CANCELLED WITH TEMPERATURES TOO WARM FOR FROST FORMATION THIS MORNING. * LOCATIONS...WASHINGTON COUNTY. * TEMPERATURES...DROPPING INTO THE MID 30S LATE TONIGHT. * TIMING...2 AM TO 8 AM THURSDAY. * IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL GROWING PACE DUE TO RECENT WARM WEATHER...WILL BE VULNERABLE TO WIDESPREAD FROST THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ041-050-181630- /O.CAN.KALY.FR.Y.0001.000000T0000Z-120418T1300Z/ /O.NEW.KALY.FR.Y.0002.120419T0600Z-120419T1200Z/ NORTHERN SARATOGA-SOUTHERN SARATOGA- INCLUDING THE CITIES OF...SARATOGA SPRINGS...BALLSTON SPA... MECHANICVILLE...WATERFORD 427 AM EDT WED APR 18 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY. THE FROST ADVISORY HAS BEEN CANCELLED AS TEMPERATURES ARE TOO WARM FOR FROST THIS MORNING. * LOCATIONS...SARATOGA COUNTY. * TEMPERATURES...DROPPING INTO THE MID 30S LATE TONIGHT. * TIMING...2 AM TO 8 AM THURSDAY. * IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL GROWING PACE DUE TO RECENT WARM WEATHER...WILL BE VULNERABLE TO AREAS OF FROST THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CTZ001-NYZ049-052-053-059-060-064>066-180930- /O.CAN.KALY.FR.Y.0001.000000T0000Z-120418T1300Z/ NORTHERN LITCHFIELD-EASTERN SCHENECTADY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS- INCLUDING THE CITIES OF...TORRINGTON...SCHENECTADY...ROTTERDAM... ALBANY...TROY...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...KINGSTON...NEW PALTZ... POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS... MILLBROOK...PINE PLAINS...AMENIA...MILLERTON 427 AM EDT WED APR 18 2012 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FROST ADVISORY. TEMPERATURES ARE TOO WARM FOR FROST THIS MORNING. $$ NYZ038>040-181630- /O.NEW.KALY.FR.Y.0002.120419T0600Z-120419T1200Z/ /O.CON.KALY.FR.Y.0001.000000T0000Z-120418T1300Z/ SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS... MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN... AMSTERDAM...WELLSVILLE 427 AM EDT WED APR 18 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY. * LOCATIONS...THE WESTERN AND CENTRAL MOHAWK VALLEY...SARATOGA REGION...CAPITAL DISTRICT...MID AND UPPER HUDSON VALLEY...AND NORTHERN LITCHFIELD COUNTY IN CONNECTICUT. * TEMPERATURES...IN THE MID 30S THIS MORNING AND AGAIN LATE TONIGHT. * TIMING...THROUGH 9 AM THIS MORNING...AND AGAIN FROM 2 AM TO 8 AM THURSDAY. * IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL GROWING PACE DUE TO RECENT WARM WEATHER...WILL BE VULNERABLE TO AREAS OF FROST THIS MORNING AND AGAIN THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
6 follow-up statements
011 WWUS71 KALY 181007 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 607 AM EDT WED APR 18 2012 NYZ043-083-084-181815- /O.CON.KALY.FZ.W.0002.120419T0600Z-120419T1200Z/ NORTHERN WASHINGTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...WHITEHALL...GRANVILLE...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH 607 AM EDT WED APR 18 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... * LOCATIONS...WASHINGTON COUNTY AND SOUTHEAST WARREN COUNTY. * TEMPERATURES...DROPPING INTO THE MID 30S LATE TONIGHT. * TIMING...2 AM TO 8 AM THURSDAY. * IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL GROWING PACE DUE TO RECENT WARM WEATHER...WILL BE VULNERABLE TO WIDESPREAD FROST THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ038>040-181815- /O.CON.KALY.FR.Y.0001.000000T0000Z-120418T1300Z/ /O.CON.KALY.FR.Y.0002.120419T0600Z-120419T1200Z/ SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS... MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN... AMSTERDAM...WELLSVILLE 607 AM EDT WED APR 18 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... * LOCATIONS...MOHAWK VALLEY. * TEMPERATURES...IN THE MID 30S THIS MORNING AND AGAIN LATE TONIGHT. * TIMING...THROUGH 9 AM THIS MORNING...AND AGAIN FROM 2 AM TO 8 AM THURSDAY. * IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL GROWING PACE DUE TO RECENT WARM WEATHER...WILL BE VULNERABLE TO AREAS OF FROST THIS MORNING AND AGAIN THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NYZ041-050-181815- /O.CON.KALY.FR.Y.0002.120419T0600Z-120419T1200Z/ NORTHERN SARATOGA-SOUTHERN SARATOGA- INCLUDING THE CITIES OF...SARATOGA SPRINGS...BALLSTON SPA... MECHANICVILLE...WATERFORD 607 AM EDT WED APR 18 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... * LOCATIONS...SARATOGA COUNTY. * TEMPERATURES...DROPPING INTO THE MID 30S LATE TONIGHT. * TIMING...2 AM TO 8 AM THURSDAY. * IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL GROWING PACE DUE TO RECENT WARM WEATHER...WILL BE VULNERABLE TO AREAS OF FROST THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
642 WWUS71 KALY 181307 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 907 AM EDT WED APR 18 2012 NYZ038>040-182130- /O.EXP.KALY.FR.Y.0001.000000T0000Z-120418T1300Z/ /O.CON.KALY.FR.Y.0002.120419T0600Z-120419T1200Z/ SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS... MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN... AMSTERDAM...WELLSVILLE 907 AM EDT WED APR 18 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... ...FROST ADVISORY HAS EXPIRED FOR THIS MORNING... * LOCATIONS...MOHAWK VALLEY. * TEMPERATURES...IN THE MID 30S LATE TONIGHT. * TIMING...FROM 2 AM TO 8 AM THURSDAY. * IMPACTS...ANY SENSITIVE VEGETATION...WILL BE VULNERABLE TO AREAS OF FROST THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NYZ043-083-084-182130- /O.CON.KALY.FZ.W.0002.120419T0600Z-120419T1200Z/ NORTHERN WASHINGTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...WHITEHALL...GRANVILLE...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH 907 AM EDT WED APR 18 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... * LOCATIONS...WASHINGTON COUNTY AND SOUTHEAST WARREN COUNTY. * TEMPERATURES...DROPPING INTO THE LOW 30S LATE TONIGHT. * TIMING...2 AM TO 8 AM THURSDAY. * IMPACTS...ANY SENSITIVE VEGETATION...WILL BE VULNERABLE TO WIDESPREAD FROST THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ041-050-182130- /O.CON.KALY.FR.Y.0002.120419T0600Z-120419T1200Z/ NORTHERN SARATOGA-SOUTHERN SARATOGA- INCLUDING THE CITIES OF...SARATOGA SPRINGS...BALLSTON SPA... MECHANICVILLE...WATERFORD 907 AM EDT WED APR 18 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... * LOCATIONS...SARATOGA COUNTY. * TEMPERATURES...DROPPING INTO THE MID 30S LATE TONIGHT. * TIMING...2 AM TO 8 AM THURSDAY. * IMPACTS...ANY SENSITIVE VEGETATION...WILL BE VULNERABLE TO AREAS OF FROST THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
178 WWUS71 KALY 181720 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 120 PM EDT WED APR 18 2012 NYZ043-083-084-182200- /O.CON.KALY.FZ.W.0002.120419T0600Z-120419T1200Z/ NORTHERN WASHINGTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...WHITEHALL...GRANVILLE...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH 120 PM EDT WED APR 18 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... * LOCATIONS...WASHINGTON COUNTY AND SOUTHEAST WARREN COUNTY. * TEMPERATURES...DROPPING INTO THE LOW 30S LATE TONIGHT. * TIMING...2 AM TO 8 AM THURSDAY. * IMPACTS...ANY SENSITIVE VEGETATION...WILL BE VULNERABLE TO WIDESPREAD FROST THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ038>041-050-182200- /O.CON.KALY.FR.Y.0002.120419T0600Z-120419T1200Z/ SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- SOUTHERN SARATOGA- INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS... MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN... AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS...BALLSTON SPA... MECHANICVILLE...WATERFORD 120 PM EDT WED APR 18 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... * LOCATIONS...SARATOGA COUNTY AND THE MOHAWK VALLEY. * TEMPERATURES...DROPPING INTO THE MID 30S LATE TONIGHT. * TIMING...2 AM TO 8 AM THURSDAY. * IMPACTS...ANY SENSITIVE VEGETATION...WILL BE VULNERABLE TO AREAS OF FROST THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
645 WWUS71 KALY 182110 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 510 PM EDT WED APR 18 2012 NYZ043-083-084-191000- /O.CON.KALY.FZ.W.0002.120419T0600Z-120419T1200Z/ NORTHERN WASHINGTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...WHITEHALL...GRANVILLE...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH 510 PM EDT WED APR 18 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... * LOCATIONS...WASHINGTON COUNTY AND SOUTHEAST WARREN COUNTY. * TEMPERATURES...UPPER 20S TO LOWER 30S. * TIMING...2 AM TO 8 AM THURSDAY. * IMPACTS...ANY SENSITIVE VEGETATION...WILL BE VULNERABLE TO WIDESPREAD FROST THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ038>041-050-191000- /O.CON.KALY.FR.Y.0002.120419T0600Z-120419T1200Z/ SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- SOUTHERN SARATOGA- INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS... MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN... AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS...BALLSTON SPA... MECHANICVILLE...WATERFORD 510 PM EDT WED APR 18 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... * LOCATIONS...SARATOGA COUNTY AND THE MOHAWK VALLEY. * TEMPERATURES...DROPPING INTO THE MID 30S LATE TONIGHT. * TIMING...2 AM TO 8 AM THURSDAY. * IMPACTS...ANY SENSITIVE VEGETATION...WILL BE VULNERABLE TO AREAS OF FROST THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
291 WWUS71 KALY 190819 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 419 AM EDT THU APR 19 2012 NYZ043-083-084-191200- /O.CON.KALY.FZ.W.0002.000000T0000Z-120419T1200Z/ NORTHERN WASHINGTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...WHITEHALL...GRANVILLE...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH 419 AM EDT THU APR 19 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * LOCATIONS...WASHINGTON COUNTY AND SOUTHEAST WARREN COUNTY. * TEMPERATURES...UPPER 20S TO LOWER 30S. * TIMING...2 AM TO 8 AM THURSDAY. * IMPACTS...ANY SENSITIVE VEGETATION...WILL BE VULNERABLE TO WIDESPREAD FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ038>041-050-191200- /O.CON.KALY.FR.Y.0002.000000T0000Z-120419T1200Z/ SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- SOUTHERN SARATOGA- INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS... MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN... AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS...BALLSTON SPA... MECHANICVILLE...WATERFORD 419 AM EDT THU APR 19 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * LOCATIONS...SARATOGA COUNTY AND THE MOHAWK VALLEY. * TEMPERATURES...LOWER TO MID 30S. * TIMING...2 AM TO 8 AM THURSDAY. * IMPACTS...ANY SENSITIVE VEGETATION...WILL BE VULNERABLE TO AREAS OF FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
381 WWUS71 KALY 191149 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 749 AM EDT THU APR 19 2012 NYZ043-083-084-191300- /O.EXP.KALY.FZ.W.0002.000000T0000Z-120419T1200Z/ NORTHERN WASHINGTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...WHITEHALL...GRANVILLE...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH 749 AM EDT THU APR 19 2012 ...FREEZE WARNING WILL EXPIRE AT 8 AM EDT THIS MORNING... TEMPERATURES WILL QUICKLY WARM THIS MORNING UNDER SUNNY SKY. $$ NYZ038>041-050-191300- /O.EXP.KALY.FR.Y.0002.000000T0000Z-120419T1200Z/ SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- SOUTHERN SARATOGA- INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS... MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN... AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS...BALLSTON SPA... MECHANICVILLE...WATERFORD 749 AM EDT THU APR 19 2012 ...FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING... TEMPERATURES WILL QUICKLY WARM THIS MORNING UNDER A SUNNY SKY. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this freeze warning went out at Apr 18, 4:18 AM EDT, 9 minutes earlier.
Area forecast discussion, Apr 18, 4:18 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
418 AM EDT WED APR 18 2012
.SYNOPSIS...
HIGH PRESSURE WILL BUILD INTO THE REGION TODAY...THEN MOVE OFF SHORE
TONIGHT INTO THURSDAY WITH DRY WEATHER PERSISTING. A FRONTAL
BOUNDARY FROM CANADA WILL APPROACH FRIDAY INTO SATURDAY...AFFECTING
AREAS MAINLY NORTH OF THE CAPITAL REGION WITH SOME POTENTIAL LIGHT
SHOWERS. UNSETTLED AND COOL WEATHER IS EXPECTED FOR THE THE LAST
HALF OF THE WEEKEND INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 400 AM...DRY CONDITIONS ARE EXPECTED ONCE AGAIN TODAY...AS
SURFACE HIGH PRESSURE BUILDS ACROSS THE AREA. TEMPS WILL BE COOLER
THAN YESTERDAY ALTHOUGH WINDS WILL BE MUCH LIGHTER DUE TO THE HIGH
BEING OVERHEAD AND SHALLOW MIXING DEPTHS. GENERALLY EXPECTING LOWER
TO MID 60S FOR HIGHS IN MOST VALLEY LOCATIONS...WITH MID TO UPPER
50S IN THE HIGHER TERRAIN. SOME HIGH LEVEL CLOUDS FROM THE MID
ATLANTIC REGION WILL CONTINUE TO STREAM NORTHWARD INTO MAINLY THE
SOUTHEAST PORTION OF THE AREA BUT WILL RESULT IN NOTHING MORE THAN
FILTERED SUNSHINE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
THE AFOREMENTIONED SURFACE HIGH WILL GRADUALLY DRIFT TO OUR SOUTH
AND EAST OVERNIGHT...AS A MID/UPPER LEVEL SHORT WAVE TROUGH TRACKS
EASTWARD THROUGH THE MID ATLANTIC REGION. WILL MENTION SOME ADDED
CLOUD COVER FOR SOUTHERN AREAS BUT WILL CONTINUE TO KEEP FORECAST
DRY. GFS ACTUALLY HAS SOME MEASURABLE RAIN MAKING IT INTO OUR FAR
SOUTHEAST ZONES...BUT ALL OTHER SOURCES OF GUIDANCE KEEP ANY QPF
WELL SOUTH OF THE AREA. THERE SHOULD BE ENOUGH THINNING IN ANY
MID/HIGH LEVEL CLOUDS TO ALLOW FOR TEMPS TO DROP ENOUGH TO WARRANT A
FROST ADVISORY FOR THE MOHAWK VALLEY/SARATOGA REGION...AND FREEZE
WARNINGS FOR THE GLENS FALLS AND LAKE GEORGE REGION.
THURSDAY SHOULD SHAPE UP TO BE A DRY AND MILD DAY ACROSS THE
REGION...AS THE RETURN FLOW FROM THE DEPARTING HIGH WILL ALLOW FOR
TEMPS ALOFT TO WARM. ALSO...DEEPER MIXING COMPARED TO WEDNESDAY
SHOULD OCCUR TO HELP BOOST TEMPS INTO THE LOWER 70S FOR MOST VALLEY
LOCATIONS WITH SLIGHTLY COOLER 60S ACROSS THE HIGHER TERRAIN. AN
EAST-WEST ORIENTED COLD FRONT WILL SLOWLY BE SAGGING SOUTHWARD AND
APPROACHING FROM CANADA LATE IN THE DAY.
THE COLD FRONT WILL HAS A DIFFICULT TIME PUSHING SOUTHWARD FROM
THURSDAY NIGHT THROUGH FRIDAY...AS IT WILL ENCOUNTER A SW-NE ZONAL
FLOW ALOFT AND A DEVELOPING WAVE OF LOW PRESSURE OVER THE SOUTHERN
PLAINS AND MIDWEST. SO THE FRONT WILL BECOME NEARLY STATIONARY WITH
ONLY SLIGHT SOUTHEAST PROGRESS DURING THIS TIME. SO WILL FORECAST
GRADUALLY INCREASING POPS ACROSS MAINLY THE ADIRONDACKS LATE
THURSDAY NIGHT INTO FRIDAY MORNING...AND THE REST OF THE NORTHERN
HALF OF THE AREA BY FRIDAY AFTERNOON. WITH LOW CONFIDENCE IN THE
MOVEMENT OF THE FRONT...WILL NOT GO HIGHER THAN CHANCE POPS AT THIS
TIME. THE 00Z ECMWF ACTUALLY HAS THE FRONT STILL WELL TO OUR NORTH
THROUGH FRIDAY...SO CANNOT RULE OUT DRY CONDITIONS PERSISTING
THROUGH THE REST OF THE WORK WEEK. THE 00Z NAM/GFS INDICATE THE
FRONT CLOSER WITH AT LEAST SOME LIGHT SHOWERS FOR NORTHERN AREAS.
WILL CONTINUE TO MENTION MILD TEMPS WITH MUCH OF THE AREA SOUTH OF
THE FRONT.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
COMING SOON.
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDITIONS ARE EXPECTED THROUGH 06Z/THURSDAY. MAINLY HIGH LEVEL
CIRRUS CLOUDS WILL IMPACT THE AREA. NORTHWEST TO NORTH WINDS WILL
CONTINUE THROUGH THE OVERNIGHT...SHIFTING TO NORTH TO NORTHEAST
DURING THE DAY THURSDAY AS RIDGING BUILDS IN FROM THE WEST. THE
WINDS WILL DIMINISH THURSDAY EVENING BECOMING LIGHT AND VARIABLE TO
CALM.
.OUTLOOK...
THU NGT...VFR. NO SIG WX.
FRI...VFR. CHC -SHRA AT KGFL IN THE AFTN.
FRI NGT...VFR. CHC -SHRA AT KGFL AND KALB.
SAT...DETERIORATING CONDITIONS WITH RAIN BECOMING LIKELY BY
AFTERNOON.
SAT NGT-SUN NGT...MVFR/IFR. RAIN LIKELY.
&&
.FIRE WEATHER...
...LOW RELATIVE HUMIDITY VALUES AROUND 20 TO 25 PERCENT EXPECTED
THIS AFTERNOON...
...HAINES VALUES AROUND 6 IN THE MOUNTAINS TODAY...
HIGH PRESSURE WILL BUILD INTO THE REGION TODAY...THEN MOVE OFF SHORE
TONIGHT INTO THURSDAY WITH DRY WEATHER PERSISTING. A FRONTAL
BOUNDARY FROM CANADA WILL APPROACH FRIDAY INTO SATURDAY...AFFECTING
AREAS MAINLY NORTH OF THE CAPITAL REGION WITH SOME POTENTIAL LIGHT
SHOWERS. UNSETTLED AND COOL WEATHER IS EXPECTED FOR THE THE LAST
HALF OF THE WEEKEND INTO EARLY NEXT WEEK WITH BENEFICIAL RAIN
POSSIBLE.
MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE AROUND 20 TO 25
PERCENT THIS AFTERNOON...RECOVERING TO BETWEEN 75 AND 95 PERCENT
TONIGHT. RH VALUES WILL DROP TO AROUND 25 TO 30 PERCENT THURSDAY
AFTERNOON.
WINDS TODAY WILL BE NORTHERLY AROUND 5 TO 10 MPH...BECOMING NEAR
CALM TONIGHT. WINDS WILL SHIFT TO THE SOUTH-SOUTHWEST AROUND 5 TO 15
MPH ON THURSDAY.
&&
.HYDROLOGY...
DRY CONDITIONS ARE EXPECTED TO PERSIST THROUGH THE REST OF THE WORK
WEEK FOR MUCH OF THE AREA. PORTIONS OF THE ADIRONDACKS COULD RECEIVE
SOME LIGHT SHOWERS FRIDAY AND FRIDAY NIGHT ASSOCIATED WITH A FRONTAL
BOUNDARY SLOWLY DRIFTING SOUTH FROM CANADA.
THERE WILL BE A BETTER POTENTIAL FOR WIDESPREAD RAINFALL IN THE TIME
FRAME FROM SATURDAY THROUGH AT LEAST EARLY NEXT WEEK. A BENEFICIAL
SOAKING RAIN IS POSSIBLE DURING THIS TIME...ALTHOUGH THE DETAILS ARE
STILL UNCLEAR AS THE AFOREMENTIONED FRONTAL BOUNDARY INTERACTS WITH
WAVES OF LOW PRESSURE POTENTIALLY DEVELOPING ALONG THE FRONT.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FREEZE WARNING FROM 2 AM TO 8 AM EDT THURSDAY FOR NYZ043-083-
084.
FROST ADVISORY FROM 2 AM TO 8 AM EDT THURSDAY FOR NYZ038>041-
050.
FROST ADVISORY UNTIL 9 AM EDT THIS MORNING FOR NYZ038>040.
MA...NONE.
VT...NONE.
&&
SYNOPSIS...JPV
NEAR TERM...JPV
SHORT TERM...JPV
LONG TERM...IAA
AVIATION...IAA
FIRE WEATHER...JPV
HYDROLOGY...JPVHazardous weather outlook, Apr 17, 8:01 PM EDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 801 PM EDT TUE APR 17 2012 CTZ013-MAZ001-025-NYZ032-033-042-047-048-051-054-058-061-063-082- VTZ013>015-181100- SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE- NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-SCHOHARIE- WESTERN SCHENECTADY-WESTERN ALBANY-EASTERN RENSSELAER-WESTERN GREENE- EASTERN COLUMBIA-WESTERN ULSTER-NORTHERN FULTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 801 PM EDT TUE APR 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN LITCHFIELD COUNTY OF NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...SOUTHERN VERMONT...AND FOR THE WESTERN AND SOUTHERN ADIRONDACKS...THE EASTERN CATSKILLS...THE SCHOHARIE VALLEY AND THE NORTHERN AND CENTRAL TACONICS OF EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-NYZ038>041-043-049-050-052-053-059-060-064>066-084-181100- NORTHERN LITCHFIELD-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-NORTHERN WASHINGTON-EASTERN SCHENECTADY- SOUTHERN SARATOGA-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE- WESTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- SOUTHERN WASHINGTON- 801 PM EDT TUE APR 17 2012 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LITCHFIELD COUNTY OF NORTHWESTERN CONNECTICUT...AND FOR THE SOUTHERN TACONICS AND THE MOHAWK AND HUDSON VALLEYS OF EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ083-181100- SOUTHEAST WARREN- 801 PM EDT TUE APR 17 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WARREN COUNTY OF EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 4:27 AM EDT | Frost Advisory | ALY | Fulton, Herkimer, Montgomery, Saratoga | 28 hr |
Nearby
Freeze Warnings in New York, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.